# SDR DALA2021092805821

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 51,601 hours, 35,551 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL AT LH MLG INBOARD DOOR INTERNAL SKIN, BETWEEN STA 790 TO 793. (PTAS). SUMMARY OF NRC 00266: FORWARD Z CHANNEL AT LH MLG DOOR WAS REPAIRED PER ER/A 594279-14 REV. ORIGINAL, SECTION I - PERMANENT REPAIR AND ETI-17-21-004 REV. 1 ASSOCIATED ER/A 14-594279 ADDED FOR AC 9548. (LP #1961264)
